# SDR HEEA078802

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Thermoswitch
- Part number: 214040805001
- Condition: Damaged
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX THERMOSWITCH DAMAGED, STUD TURNS FREELY IN HOUSING.
